# SDR ASOA2012081602068

- Difficulty date: July 26, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399
- Part time: 987,240 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT LT SIDE WALL SEAT TRACK AT FS 399.00 IS CORRODED. REPAIRED LT SIDEWALL SEAT TRACK IAW REO 601R-53-00-55.  
ECTC REQUIRED.
